# SDR AU960554

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot System
- Condition: Inoperative
- Location: Power Control Sy
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CTOT (CONSTANT TORQUE ON TAKE-OFF SYSTEM) INOPERATIVE  DUE TO INTERMITTENT ELECTRICAL PROBLEM
